# SDR CALA2025120811875

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 64,845 hours, 26,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7170100
- Part serial: 158231
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT ROW 12DEF INOPERATIVE.   REMOVED UNSERVICEABLE BATTERY PACK  AT BATTERY SUPPLY UNIT M1695 IAW AMM 33-51-06. INSTALLED SERVICEABLE BATTERY PACK IAW AMM 33-51-06.  PERFORMED OPS TEST OF NEW SERVICEABLE BATTERY PACK IAW AMM 33-51-06, SUBTASK 33-51-06-710-004. TEST PASSED.
